Thyroid Disorders Community
vitiligo
About This Community:

This patient support community is for discussions relating to thyroid issues, goiter, Graves disease, Hashimoto's Thyroiditis, Human Growth Hormone (HGH), hyperthyroid, hypothyroid, metabolism, parathyroid, pituitary gland, thyroiditis, and thyroid Stimulating Hormone (TSH).

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

vitiligo

i hve hypothyroid for 15 yrs,
last 3 months i have developed white patches in my neck, hands, arms,
my determotligist says it is vitiligo

WHAT  is the cure, is it in allopathy
is in homeopathy

what about claim from merryclinic, in US, DEOS their supplement, oil, vitmins therpy work

I am very worried and depressed,

PLEASE HELP SOON!!!!!!!!!!!!
nani
Related Discussions
5 Comments Post a Comment
Blank
393685_tn?1325870933
My sister is also in the same situation although she refuses thyroid treatment

Its an autoimmune issue and there are options out there that you can try from Alternative - to Intergrative to even traditional therapies.

I feel if things are starting to get worse for you - checking things out on another level would be good. Try some Intergrative advice and see if they come up with other things that are not being done.
Blank
798555_tn?1292791151
I have had Vitaligo also for years - and Hashi for more. My knuckels, and hands look scared / blotchy as these areas dont tan from the summer sun. But I'm a guy, so its not that big a deal.

Used to do a lot of research on vitaligo treatment. There is very , very little that can be done.

Treating the thyroid does nothing for Vitaligo. Is an autoimmune disorder of skin pigment. There is a cream / topical for some skin disease that is though to help with some peoples Vitaligo - the brand Protpic (.1% tacrolimus)

Ultra Violet ray treatment has been known to work. But the risk factor is obvious , skin cancer - and they warn you about it. So what is worse?
Blank
Avatar_m_tn
I developed Vitiligo after going on Armour Thyroid although I don't think it was the Armour.  When I was on Synthroid my T4 levels were good at 15.  No one would keep me there after the "TSH" test came on the market.  So I went on Armour to get the T3 I needed.  As time has gone on the dr. keeps lowering my meds and I get more white spots with each lower level.  I know they are related somehow because I went on Syn. again a few months ago and they began to fade back to normal color.  Had to off Syn. because once again I do not covert to T3 and no one will let me go high enough to feel normal.  Now my FT4 is 20 points below normal and I have more white spots than ever before and some blisters as well.  Since this is not written in a medical book that a doctor can read they will not listen to me, even if they see it with their own eyes.  I would advise getting your Thyroid meds up on the high side if you are so fortunate to find a doctor that can think and not just read.  Good luck with that....
Blank
Avatar_m_tn
One more thing, I have read that it is a symptom of Adrenal Gland failure.  I have not had mine checked out yet.  Trying to find a doctor that cares about me and has less ego.
Blank
798555_tn?1292791151
The ONLY connection that Vitaligo has to do with thyroid is if you have autoimmune hypo or hyper thyroid.

Vitaligo is an autoimmune condition just like Hashimoto or Graves, Cushings, Addisons and one of the Diabetes ect.

It is very common for a person with an autoimmune condition or diseases to develop three of them. So that is the good side of Vitaligo - it is not harmful, except for the higher  possibility of skin cancer.

Vitaligo can rage ahead for years and then stall. It can be affected by stress. It dose not develop blisters or irritation and is not a rash at all. The pigment in the affected areas is simply pale in comparison to surrounding areas and will not tan at all.

Whatever thyroid med I have taken (that would be almost all available in US), it made no difference to my Vitaligo.
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Thyroid Disorders Community Resources
RSS Expert Activity
469720_tn?1388149949
Blank
Abdominal Aortic Aneurysm-treatable... Blank
Oct 04 by Lee Kirksey, MDBlank
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank